# SDR DALA2024022102432

- Difficulty date: February 18, 2024
- Submitted: February 21, 2024
- Operation: Air carrier
- Aircraft: N821DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31932
- Aircraft time: 31,747 hours, 12,289 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141A48002
- Part serial: 13354H9596
- Condition: Arced
- Location: Cockpit Right
- Part time: 31,727 hours, 12,280 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5498146) RIGHT SIDE WINDSHIELD CRACKED WITH ARCING. REMOVED. AND REPLACED RIGHT FWD WINDOW HEAT CONTROLER PER B737 AMM 30-41. OPS CHECKED GOOD. REMOVED AND REPLACED RT FRONT WINDSHIELD PER B737 AMM 56-11-11.
